MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire

Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire
Model Number FG12531
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arterial sheath was difficult to insert, and the tip was found to be damaged.An enroute transcarotid neuroprotection system (nps) was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The physician encountered resistance while attempting to engage the artery with the arterial sheath.The arterial sheath was removed and inspected, and it was noticed that the tip had a slight bevel.There was no report of vessel injury and a new nps device was used to complete the procedure.

Brand Name
ENROUTE Transcarotid Neuroprotection System
Common Device Name
Embolic protection filtering guidewire
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25448733
Report Number2124215-2026-30786
Device Sequence Number9557064
Product Code NTE
UDI-Device Identifier00811311021062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Device Lot Number0000307226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown